# SDR DALA2020030201543

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 6,130 hours, 2,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HOLE WAS INADVERTENTLY PUNCTURED IN THE FUSELAGE BELLY SKIN BETWEEN FR74- FR75 AND STR40- STR41 APPROX. 3" X 5", REPAIRED USING REF A321 SRM 53-00-11-300-042
